# SDR IPXA2017063018792

- Difficulty date: June 22, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 25,795 hours, 15,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOOR PANEL 242XDF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO 757-5320-9692-K.
